W. C. Rheinboldt, Numerical Analysis of Parametrized Non/inear Equations, University of Arkansas Lecture Notes in the Mathematical Sciences, 1986.

R. Seydel, From Equilibrium to Chaos. Practical Bifurcation and Stability A nalysis, 1994.

E. J. Doedel, H. B. Keller, and J. P. Kernevez, NUMERICAL ANALYSIS AND CONTROL OF BIFURCATION PROBLEMS (I): BIFURCATION IN FINITE DIMENSIONS, International Journal of Bifurcation and Chaos, vol.01, issue.03, pp.493-520, 1991.
DOI : 10.1142/S0218127491000397

E. J. Doedel, H. B. Keller, and . P. Kernevezj, NUMERICAL ANALYSIS AND CONTROL OF BIFURCATION PROBLEMS (II): BIFURCATION IN INFINITE DIMENSIONS, International Journal of Bifurcation and Chaos, vol.01, issue.04, pp.745-772, 1991.
DOI : 10.1142/S0218127491000555

E. L. Allgower and K. Georg, Numerical path following, In Handbook of Numerical Analysis, vol.5, 1996.
DOI : 10.1016/S1570-8659(97)80002-6

URL : http://www.math.colostate.edu/~georg/Preprints/actapaper.ps.Z

B. Keller, Numerical solution of bifurcation and nonlinear eigenvalue problems, pp.359-384, 1977.

R. B. Kearfott, An Interval Step Control for Continuation Methods, SIAM Journal on Numerical Analysis, vol.31, issue.3, pp.31-892, 1994.
DOI : 10.1137/0731048

URL : http://interval.louisiana.edu/preprints/1989-simple-interval-step-control.pdf

S. Chow, J. Hale, . Wittenberg, F. Holmes, and W. Govaerts, Methods of Bifurcation Theory Computation of singularities in large nonlinear systems, SIAM J . Numer. Anal, issue.9103, pp.34-867, 1982.

E. Isaacson, H. B. Keller, M. Lentini, and H. B. Keller, Analysis of Numerical M ethods Boundary value problems over semi-infinite intervals and their numerical solution, SIAM J. Numer. Anal, vol.17, issue.12, pp.557-561, 1966.

W. Beyn, The Numerical Computation of Connecting Orbits in Dynamical Systems, IMA Journal of Numerical Analysis, vol.10, issue.3, pp.379-405, 1990.
DOI : 10.1093/imanum/10.3.379

M. J. Friedman and E. J. Doedel, Numerical Computation and Continuation of Invariant Manifolds Connecting Fixed Points, SIAM Journal on Numerical Analysis, vol.28, issue.3, pp.789-808, 1991.
DOI : 10.1137/0728042

U. M. Ascher, R. M. Mattheij, and R. D. Russell, Numerical Solution of Boundar_v Value Problems for Ordinary Differential Equations Collocation at Gaussian points, SIAM J. Numer. Anal, vol.10, issue.16, pp.582-606, 1973.

T. F. Fairgrieve, A. D. Jepson, and O. K. , O. K. Floquet Multipliers, SIAM Journal on Numerical Analysis, vol.28, issue.5, pp.1446-1462, 1991.
DOI : 10.1137/0728075

X. Wang, E. J. Doedel, and E. J. Doedel, AUT094P: An experimental parallel version of AUTO. CRPC-95-3, Center for Research on Parallel Computing, California Institute of Technology, On the construction of discretizations of elliptic partial differential equations, J. D(fference Equations and Applications, 1995.

J. R. Lorenz, Nonlinear boundary value problems with turning points and properties of difference schemes Eckhaus and E. M . de lager Bifurcation and resonance in a model for bursting nerve cells, Singular Perturbation Theory and Applications, pp.15-32, 1981.

J. Rinzel, R. J. Sleeman, and . Jarvis, Bursting oscillations in an excitable membrane model, Ordinary and Partial Differential Equations, pp.304-316, 1985.
DOI : 10.1007/BF00257788

D. Terman, The transition from bursting to continuous spiking in excitable membrane models, Journal of Nonlinear Science, vol.51, issue.2, pp.135-182, 1992.
DOI : 10.1007/978-1-4612-1042-9

A. 1. Khibnik, Y. A. Kuznetsov, V. V. Levitin, and E. N. Nikolaev, Continuation techniques and interactive software for bifurcation analysis of ODEs and iterated maps, Physica D: Nonlinear Phenomena, vol.62, issue.1-4, pp.360-371, 1993.
DOI : 10.1016/0167-2789(93)90294-B

P. Hadley, M. R. Beasley, and K. Wiesenfeld, Phase locking of Josephson-junction series arrays, Physical Review B, vol.23, issue.13, pp.8712-8719, 1988.
DOI : 10.1109/TMAG.1987.1064949

D. G. Aronson, M. Golubitsky, and M. Krupa, symmetry, Nonlinearity, vol.4, issue.3, pp.861-902, 1991.
DOI : 10.1088/0951-7715/4/3/013

D. G. Aronson, E. J. Doedel, and D. H. Terman, A codimension-two point associated with coupled Josephson junctions, to appear in Nonlinearity DsTool: Computer assisted exploration of dynamical systems, Notices Amer. Math. Soc, vol.39, issue.4, pp.303-309, 1992.

Y. A. Kuznetsov and V. V. Levitin, CONTENT, a multiplatform continuation environment

A. I. Khibnik, D. Roose, and L. Chua, ON PERIODIC ORBITS AND HOMOCLINIC BIFURCATIONS IN CHUA???S CIRCUIT WITH A SMOOTH NONLINEARITY, International Journal of Bifurcation and Chaos, vol.03, issue.02, pp.363-384, 1993.
DOI : 10.1142/S021812749300026X

E. J. Doedel, A. R. Champneys, T. F. Fairgrieve, Y. A. Kuznetsov, B. Sandstede et al., AUT097: Continuation and bifurcation software for ordinary differential equations, 1997.

E. J. Doedel, D. G. Aronson, and H. G. Othmer, The dynamics of coupled current-biased Josephson junctions II, Internal. J. Bifur. Chaos, pp.51-66, 1991.

K. Gatermann and A. Hohmann, Symbolic exploitation of symmetry in numerical pathfollowing, IMPACT of Computing in Science and Engineering, vol.3, issue.4, pp.330-365, 1991.
DOI : 10.1016/0899-8248(91)90003-D

Y. A. Kuznetsov, A. R. Champneys, and K. A. Yu, Elements of Applied Bifurcation Theory Numerical detection and continuation of codimension-two homoclinic bifurcations, Internal. J. Bifur. Chaos, vol.4, issue.36, pp.795-822, 1994.

A. R. Champneys, Y. A. Kuznetsov, and B. Sandstede, HomCont: An AUT086 driver for homoclinic bifurcation analysis, version 2.0, 1995.

M. Henderson, Computing implicitly defined surfaces: two parameter continuation, 1993.

F. J. Wicklin and G. Center, Pisces: A platform for implicit surfaces and curves and the exploration of singularities On the use of interactive graphics in the numerical study of chemical dynamics, AIChE Annual Meeting, 1987.

H. E. Nusse and J. A. Yorke, Dynamics: Numerical Explorations (42) Fenichel, N., Persistence and smoothness of invariant manifolds for flows, Indiana Univ. Math. J, vol.21, issue.3, pp.193-226, 1971.
DOI : 10.1063/1.2808104

J. Lorenz, Lyapunov-type numbers and torus breakdown: Numerical aspects and a case study, 1996.

H. W. Broer, H. M. Osinga, and G. Vegter, On the computation of normally hyperbolic invariant manifolds, Progress in Nonlinear Differential Equations and Their Applications Broer, I. Hoveijn and F. Takens. Birkhauser, pp.423-447, 1996.
DOI : 10.1007/978-3-0348-7518-9_20

B. Ermentrout and H. Stech, 61-the differential equations tool A numerical analysis of the structure of periodic orbits in autonomous functional differential equations, Dynamics of Infinite Dimensional Systems, pp.325-337, 1987.

E. J. Doedel and P. C. Leung, Numerical techniques for bifurcation problems in delay equations, Proc. 11th Manitoba Conf. on Num. Math. and Comp., Univ. of Manitoba, pp.225-237, 1982.

L. Cometto, M. Dahmen, and F. Giannakopoulos, On the number of p-zeroes of a quasi-polynomial with application to the stability and Hopf-bifurcation of systems of differential equations with delays, 1996.

T. Luzyanina, K. Engelborghs, K. Lust, and D. Roose, Computation, Continuation and Bifurcation Analysis of Periodic Solutions of Delay Differential Equations, International Journal of Bifurcation and Chaos, vol.39, issue.34
DOI : 10.1137/0730057

U. M. Ascher and R. J. Spiteri, Collocation Software for Boundary Value Differential-Algebraic Equations, SIAM Journal on Scientific Computing, vol.15, issue.4, pp.938-952, 1995.
DOI : 10.1137/0915056

G. M. Shroff and H. B. Keller, Stabilization of Unstable Procedures: The Recursive Projection Method, SIAM Journal on Numerical Analysis, vol.30, issue.4, pp.1099-1120, 1993.
DOI : 10.1137/0730057